# SDR DL72L991225

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL HFEC INSPECTION OF THE LOWER FASTENER ROW OF THE   STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360 AND 480 INDICATED 2 CRACKS BETWEEN FS 440 AND 460.  THE CRACKS WERE CUT OUT OF THE SKIN LAP AND REPAIRED WITH AN ALUMINUM DOUBLER PER B727 SRM 53-30-3, FIG 5 AND ER/A 367499-14AD.
